# SDR WVER2016042300002

- Difficulty date: April 23, 2016
- Submitted: April 23, 2016
- Operation: General aviation
- Aircraft: N504
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 33,727 hours, 23,922 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341461
- Condition: Out Of Alignment
- Location: Bs 220
- Part time: 33,727 hours, 23,922 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-045, REV D FOUND 4 EACH EXISTING FASTENER HOLES TO BE PITCHED INTO RADIUS OF LT FS 220.0 FRAME SECTOR.
